# SDR P5CA2015021100008

- Difficulty date: February 11, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 61,163 hours, 10,133 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Actuator
- Part number: 65B015399
- Part serial: SHL1261
- Condition: Broken
- Location: Lt Mlg
- Part time: 27,206 hours, 4,403 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT WALK AROUND, FOUND LT WING LANDING GEAR TRUCK POSITION ACTUATOR BROKEN AT BOTH ENDS.  R & R LT WING GEAR TRUCK POSITION ACTUATOR IAW AMM 32-11-20-404-010.
